I was on the pill for two months, i stopped my period from coming in January, that was when i was on the second pack, when i came to the last seven pills i stopped talking the pill and have been having unprotected sex, two days after taking the pill i started spotting and i had sex during that time by the next day light bleeding started. I have been feeling tired, headache, dizziness. How possible is it for me to be pregnant?
Yes it is possible you are pregnant. Birth control pills Take three months to be fully effective plus you stopped taking them prematurely so that makes them ineffective. You should take a home pregnancy test two weeks after the sex that may have led to pregnancy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.